Wildwoodone is correct about Tramadol however there are addictive qualities to this medication even though it is not classified as a opiate. Your friend should be fore-warned about the addictive qualities. I have been told the withdrawal from it is also horrible.
Stadol is an opiate. It is availabe injectable or nasal spray. STADOL (butorphanol tartrate) Injection and STADOL NS (butorphanol tartrate) Nasal Spray are listed in Schedule IV of the Controlled Substances Act (CSA).
The best suggestion I can give to your friend is to have him/her consult with their physician. The PCP will be in a much better position to recommend which medications will best suit your friend. It is very kind of you to try to help. I wish you both the best of luck. And please take care, Tuck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.